Indecomposable tilings of the integers with exponentially long periods.

Steinberger, John P.

The Electronic Journal of Combinatorics [electronic only] (2005)

  • Volume: 12, Issue: 1, page Research paper 36, 20 p., electronic only-Research paper 36, 20 p., electronic only
  • ISSN: 1077-8926

How to cite

top

Steinberger, John P.. "Indecomposable tilings of the integers with exponentially long periods.." The Electronic Journal of Combinatorics [electronic only] 12.1 (2005): Research paper 36, 20 p., electronic only-Research paper 36, 20 p., electronic only. <http://eudml.org/doc/125461>.

@article{Steinberger2005,
author = {Steinberger, John P.},
journal = {The Electronic Journal of Combinatorics [electronic only]},
keywords = {additive bases; partition; multiset of integers},
language = {eng},
number = {1},
pages = {Research paper 36, 20 p., electronic only-Research paper 36, 20 p., electronic only},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {Indecomposable tilings of the integers with exponentially long periods.},
url = {http://eudml.org/doc/125461},
volume = {12},
year = {2005},
}

TY - JOUR
AU - Steinberger, John P.
TI - Indecomposable tilings of the integers with exponentially long periods.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2005
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 12
IS - 1
SP - Research paper 36, 20 p., electronic only
EP - Research paper 36, 20 p., electronic only
LA - eng
KW - additive bases; partition; multiset of integers
UR - http://eudml.org/doc/125461
ER -

NotesEmbed ?

top

You must be logged in to post comments.